# SDR CALA2023052901687

- Difficulty date: May 27, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 91,632 hours, 35,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53480046
- Condition: Corroded
- Location: Str26r/Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AFT OF STR 26R IS CORRODED AT FR68 SUPPORT TASK.  RMV AND RPL STRINGER SPLICE ON AFT SECTION OF STR 26R @FR68 IAW SRM 57-72-11-911-001.
